# SDR SWAA2023040509880

- Difficulty date: February 24, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BS 291.5 PLUS 4 INCHES BTW STR 9R TO STR 10R AT FWD GALLEY AREA 2023-142633<[01] REPAIRED BEARSTRAP AT R1 DOOR UPPER FWD CORNER LOC BS 277+11? TO BS 312 AND BTW STRINGER 6R TO 10R AT FWD GALLEY AREA. IAW EA# M-21-153-03542 REV.3. SEE INDIVIDUAL SIGNOFF BELOW.;[02] CORRECTED STEP 1: REPAIRED BEARSTRAP AT R1 DOOR UPPER FWD CORNER LOC BS 277+11? TO BS 312 AND BTW STRINGER 6R TO 10R AT FWD GALLEY AREA. IAW 737-700 SRM 53-10-01-2R-6 AND EA M-21-153-03542. SEE INDIVIDUAL SIGNOFF BELOW.;[03] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGNOFF BELOW
